To relieve symptoms like sneezing, runny nose, coughing, and itchy or watery eyes, take just one tablet per day.
Adults and children above the weight of 30kg can take 1 tablet a day. Do NOT exceed daily dosage.
Active substance is loratadine. Each tablet contains 10 mg loratadine.
Other ingredients are lactose monohydrate, maize starch, magnesium stearate.
- Do NOT exceed the daily dose, if exceeded please ring 111 for further advice. Keep out of reach of children.
- If you suffer from severe liver conditions, you should consult your doctor before taking this medication. Guidance from your GP or doctor should be followed strictly.
- If you are pregnant, breastfeeding or ready to conceive do NOT use this medication
- Children below the weight of 30kg are not to take this medication.
- If you are taking other medication, consult your doctor before use. This will avoid interference with current medication.
- Loratadine does not cause drowsiness, however in the case of other antihistamines if any symptoms of drowsiness does take effect do not operate any machinery or vehicles.
- Excessive alcohol consumption should be avoided with any antihistamine medication.
- This product contains lactose.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.